MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT ASSAY; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Model Number E601
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 80225302 with an expiration date of 31-oct-2025.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen 5 stat assay results from the cobas 6000 e601 module.The initial result was 521 ng/l, which was questioned by the medical staff.A new sample was drawn from the patient and the troponin t result was 13.4 mg/l.The repeat result for the first sample using another analyzer was 12.83 ng/l the repeat result for the first sample using the original analyzer was 14.3 ng/l.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
Medwatch fields d1-d4, g1, and g4 were updated.The field service engineer determined the event was due to sample quality.He checked the pinch tubings and ran precision on the troponin assay that was within specifications.Due to the limited information, the specific cause of the event could not be determined.The investigation did not identify a product problem.A general reagent problem was not present, because the qc prior to the event was within ranges.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT ASSAY
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21129345
Report Number1823260-2025-00102
Device Sequence Number17849797
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberE601
Device Catalogue Number08469865160
Device Lot Number80225302
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale